Vol. 7, No. 4, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Wave and Klein–Gordon equations on hyperbolic spaces

Jean-Philippe Anker and Vittoria Pierfelice

Vol. 7 (2014), No. 4, 953–995
Abstract

We consider the Klein–Gordon equation associated with the Laplace–Beltrami operator Δ on real hyperbolic spaces of dimension n 2; as Δ has a spectral gap, the wave equation is a particular case of our study. After a careful kernel analysis, we obtain dispersive and Strichartz estimates for a large family of admissible couples. As an application, we prove global well-posedness results for the corresponding semilinear equation with low regularity data.

Keywords
hyperbolic space, wave kernel, semilinear wave equation, semilinear Klein–Gordon equation, dispersive estimate, Strichartz estimate, global well-posedness
Mathematical Subject Classification 2010
Primary: 35L05, 43A85, 43A90, 47J35
Secondary: 22E30, 35L71, 58D25, 58J45, 81Q05
Milestones
Received: 3 August 2013
Accepted: 1 March 2014
Published: 27 August 2014
Authors
Jean-Philippe Anker
Fédération Denis Poisson (FR 2964) & Laboratoire MAPMO (UMR 7349), Bâtiment de Mathématiques
Université d’Orléans & CNRS
B.P. 6759
45067 Orléans cedex 2
France
Vittoria Pierfelice
Fédération Denis Poisson (FR 2964) & Laboratoire MAPMO (UMR 7349), Bâtiment de Mathématiques
Université d’Orléans & CNRS
B.P. 6759
45067 Orléans Cedex 2
France